# SDR EISA95022

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND FORWARD CARGO COMPARTMENT DOOR FRAME AND SKIN DAMAGED, LOWER AFT CORNER.  REPAIRED PER SRM 52-00-3 FIGURE 1.  (Z)
